MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK CONTINU-FLO SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8519
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a clearlink system non-dehp continu-flo solution set leaked.During an unspecified infusion an unknown baxter infusion pump displayed an alarm of ¿air in the set¿, the leak was then observed.Furthermore, the leak is "why it filled with air".The location of the leak was not specified.This issue was identified during patient infusion.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Correction: b4/f8: date of this report in the initial mdr is being corrected from blank to 06/22/2021.
 
Additional Manufacturer Narrative
Correction made to a1: patient identifier: neods (previously submitted as unknown).Correction made to a2: age at time of event: 66 years (previously submitted as ni).Correction made to a3: gender: female (previously submitted as ni).Correction made to a4: weight: 64 kilograms (previously submitted as ni).A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK CONTINU-FLO SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key12037927
Report Number1416980-2021-03808
Device Sequence Number3926410
Product Code FPA
UDI-Device Identifier00085412048451
UDI-Public(01)00085412048451
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
K961225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2H8519
Device Lot NumberR20I22050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer07/14/2021
07/01/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/27/2021
07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BAXTER INFUSION PUMP (UNSPECIFIED); UNSPECIFIED DRUG SOLUTION
Patient Age66 YR
Patient Weight64